# SDR RAIA2018042640001

- Difficulty date: April 24, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 45,768 hours, 38,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXTERIOR EMERGENCY FLOOD LIGHT NR 2 INOPERATIVE.  R & R THE BULBS, OPS CHECKED GOOD.
